JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OPTIMALITY CONDITIONS AND DUALITY FOR SEMI-INFINITE PROGRAMMING INVOLVING SEMILOCALLY TYPE I-PREINVEX AND RELATED FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OPTIMALITY CONDITIONS AND DUALITY FOR SEMI-INFINITE PROGRAMMING INVOLVING SEMILOCALLY TYPE I-PREINVEX AND RELATED FUNCTIONS
Jaiswal, Monika; Mishra, Shashi Kant; Al Shamary, Bader;
  PDF(new window)
 Abstract
A nondifferentiable nonlinear semi-infinite programming problem is considered, where the functions involved are -semidifferentiable type I-preinvex and related functions. Necessary and sufficient optimality conditions are obtained for a nondifferentiable nonlinear semi-in nite programming problem. Also, a Mond-Weir type dual and a general Mond-Weir type dual are formulated for the nondifferentiable semi-infinite programming problem and usual duality results are proved using the concepts of generalized semilocally type I-preinvex and related functions.
 Keywords
multiobjective programming;semi-infinite programming;optimality;duality;
 Language
English
 Cited by
 References
1.
K. H. Elster and R. Nehse, Optimality Conditions for some Nonconvex Problems, Springer-Verlag, New York, 1980.

2.
G. M. Ewing, Sufficient conditions for global minima of suitably convex functionals from variational and control theory, SIAM Rev. 19 (1977), no. 2, 202-220. crossref(new window)

3.
M. A. Hanson and B. Mond, Necessary and sufficient conditions in constrained opti- mization, Report M683, Department of Statistics, Florida State University, Tallahassee, Florida, 1984.

4.
M. A. Hanson, R. Pini, and C. Singh, Multiobjective programming under generalized type I invexity, J. Math. Anal. Appl. 261 (2001), no. 2, 562-577. crossref(new window)

5.
M. Hayashi and H. Komiya, Perfect duality for convexlike programs, J. Optim. Theory Appl. 38 (1982), no. 2, 179-189. crossref(new window)

6.
R. N. Kaul and S. Kaur, Generalizations of convex and related functions, European J. Oper. Res. 9 (1982), no. 4, 369-377. crossref(new window)

7.
S. Kaur, Theoretical studies in mathematical programming, Ph.D. Thesis, University of Delhi, India, 1984.

8.
S. K. Mishra, S. Y. Wang, and K. K. Lai, Multiple objective fractional programming involving semilocally type I-preinvex and related functions, J. Math. Anal. Appl. 310 (2005), no. 2, 626-640. crossref(new window)

9.
S. K. Mishra, S. Y. Wang, and K. K. Lai,Generalized Convexity and Vector Optimization, Springer-Verlag, Berlin Heidelberg, 2009.

10.
M. A. Noor, Nonconvex functions and variational inequalities, J. Optim. Theory Appl. 87 (1995), no. 3, 615-630. crossref(new window)

11.
V. Preda, Optimality and duality in fractional multiple objective programming involving semilocally preinvex and related functions, J. Math. Anal. Appl. 288 (2003), no. 2, 365-382. crossref(new window)

12.
V. Preda and I. M. Stancu-Minasian, Duality in multiple objective programming involv- ing semilocally preinvex and related functions, Glas. Mat. Ser. III 32(52) (1997), no. 1, 153-165.

13.
V. Preda, I. M. Stancu-Minasian, and A. Batatorescu, Optimality and duality in nonlin- ear programming involving semilocally preinvex and related functions, J. Inform. Optim. Sci. 17 (1996), no. 3, 585-596.

14.
N. G. Rueda and M. A. Hanson, Optimality criteria in mathematical programming involving generalized invexity, J. Math. Anal. Appl. 130 (1988), no. 2, 375-385. crossref(new window)

15.
T. Weir and B. Mond, Pre-invex functions in multiple objective optimization, J. Math. Anal. Appl. 136 (1988), no. 1, 29-38. crossref(new window)

16.
X. M. Yang and D. Li, On properties of preinvex functions, J. Math. Anal. Appl. 256 (2001), no. 1, 229-241. crossref(new window)

17.
X. M. Yang and D. Li, Semistrictly preinvex functions, J. Math. Anal. Appl. 258 (2001), no. 1, 287- 308. crossref(new window)